# SDR FDEA202509111685

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42730
- Aircraft time: 12,875 hours, 5,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Panel
- Part number: 146T5869143
- Condition: Dented
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 251HFF GOUGED. JM26 REPAIRED MAIN CARGO COMPT. DAMAGED AREAS AT STA.1197 22-1260 LBL 33-54.75 PNL# 251HFF   MPN: 146T5869-143 TOPSKIN OF FLOORBOARD. IN REF. TO 767 SRM 53-00-50-2R FIG. 201 SHEET.2   REPAIR#: 1. SEE JPF STEPS FOR WORK ACCOMPLISHED. INSTALLATION ON WO#90820 NR#265.   THIS IS A MAJOR REPAIR.
